# SDR DALA2022110407141

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2480905) DURING INSPECTION FOUND CORROSION ON OUTBD FLOOR FITTINGS (2EAS) AND DOUBLER AT FORWARD GALLEY (G2). DOUBLER WAS REPAIRED PER ERA NO. 603324-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND FITTINGS P/N 12A2101-501 (2EAS) WERE REPLACED ON GALLEY 2 PER ENCORE CMM 25-31-80.
